# SDR AALA202502288005

- Difficulty date: February 11, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 44,109 hours, 18,794 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR MARKS ALONG THE UPPER EXTERNAL SURFACE OF LEFT WING FIXED LEADING EDGE UPPER ACCESS PANEL JUST INBOARD OF ENGINE STRUT. REMOVED AND REPLACED NEW ASSEMBLY SKIN AT LEFT HAND WING FIXED LEADING EDGE UPPER ACCESS PANEL JUST INBOARD OF ENGINE STRUT. PER B737 NG SRM 51-40-02.-OG AND B737 NG AMM 20-50-11.910.
